# SDR IPXA1565037

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL AT BS 440-480, RBL 45-65 HAS BROKEN INSERT, DAMAGED EDGE AND DELAMINATED CORNER.  REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1, FIG 101.
